MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump received insulin flow block alarm.Customer stated that alarm did not occur during fill tubing and event was resolved by reservoir change.No harm requiring medical intervention was reported.The reservoir will be returned for analysis.
 
Additional Manufacturer Narrative
This mdr related to the (b)(4) manufacturing site has been assigned a medwatch number from the medtronic minimed (b)(4) site, per variance 5.A complete analysis and testing of the insulin pump showed that it was functioning properly and passed all functional testing.After testing it was concluded that the device operated within specifications.

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9978206
Report Number2032227-2020-106431
Device Sequence Number14191303
Product Code FRN
UDI-Device Identifier00643169786547
UDI-Public(01)00643169786547(17)230117(10)HG4199F
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/17/2023
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG4199F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2020
Supplement Date Received by Manufacturer05/04/2020
Initial Report FDA Received Date04/20/2020
Supplement Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR
Patient Weight140